# SDR 2004F00313

- Difficulty date: April 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N360SA
- Make and model: Stbros SD360
- Aircraft serial: SH3601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SD3736028
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON BRAKE APP PRIOR TO MLG RETRACTION, FO HEARD A THUD.  RETRACTED MLG NOTICED RT HYD IND ON CWP PRIOR TO ACCELERATION ALT. OBSERVED FALLING IND & HYD QTY GAUGE & 0 PRESSURE ON MAIN SYS PRESS GAUGE.  CONTINUED TO CLIMB TO 2000 MSL. NORMAL EXTENSION FAILED.  CONTACTED TOWER & ADVISED OF SITUATION.  PERFORMED CLIMB CKS.  REQUESTED VECTORS BACK TO SDF.  PERFORMED 'LOSS OF CONTENTS' EMERGENCY CKLIST.  REQUESTED A BOX BACK AROUND TO DISCUSS PROCEDURES FOR NO FLAP LANDING W/OUT BRAKES OR NWS.  COMPLETED ALL CKS.  APPROACH & LANDING WERE NORM.  PROBLEM MEL'D IAW MEL 32-3.  MEL 32-3 CLEARED ON 4/23/2004, NLG UPLINE HOSE R & R IAW SD3-60 MM.  GEAR SWING OPS CK GOOD.  LEAK CK GOOD.  A/C RETURNED TO SERVICE.  (M)
